# SDR CA100708007

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 681566
- Condition: Mismanufactured
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE BRAKE OVERHAUL/REPAIR TECHNICIAN DISCOVERED NEW O-RINGS HAD SMALL IMPERFECTION ON INSIDE SURFACE OF THE O-RING. UPON FURTHER EXAMINATION OF O-RINGS, 8 MORE EXAMPLES WERE FOUND.  FURTHER SAMPLING FROM STORES FOUND 1 IN THREE HAD SMALL IMPERFECTIONS IN THE SAME MANUFACTURES BATCH NUMBER.  OTHER SAMPLES WERE DONE IN OTHER BATCH NUMBERS FROM THE MANUFACTURER WITH NO FAULTS FOUND.  WHETHER THE IMPERFECTIONS WOULD CAUSE ANY OPERATIONAL ISSUES IS UNKNOWN AT THIS TIME.  ALL O-RINGS WITH THE MANUFACTURES BATCH NUMBER FOUND AFFECTED WERE REMOVED FORM STOCK AND THE TECHNICIANS WILL BE PAYING PARTICULAR ATTENTION TO THESE PART NUMBERED O-RINGS.  THE EFFECTED BATCH WILL BE SENT TO THE MANUFACTURER FOR ANALYSIS.  MANUFACTURERS BATCH NUMBER 1353686.
